# SDR F3LA2014012700956

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 32,402 hours, 16,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT EPSU AFT LT & NO GREEN SYS OK LIGHT UPON TESTING.  R & R AFT LT EPSU BATTERY IAW AMM 33-51-38 PB 401, OPERATIONS CHECKED GOOD.
